advertisement
Question
Posted by: Janine | 2008/10/03

Tetralysal

Im currently on tetralysal medication for my acne problem but im always tired or sleepy since using it. Could it be one of its side effects.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Janine

Although rare, it has been reported before - In this case a small starting dose which is gradually increased is generally recommended.

Should no improvement be seen, or should your symptoms get worse, you'll have to speek to your prescriber.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement